# SDR 2008UALA03612

- Difficulty date: June 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 63,793 hours, 18,551 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R & 2R EXTERIOR EMERGENCY LIGHTS INOP.  *S/D*  LAMPS ARE INOP.  REPLACED LAMPS, OPS CHECKED GOOD.
